# SDR ABXA9800653

- Difficulty date: April 27, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N819AX
- Make and model: Doug DC-8-63F
- Aircraft serial: 45927
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 5769496
- Condition: Cracked
- Location: Ws 716025
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING LEADING EDGE AT STATION XFS 716.250.  THE UPPER RIB IS CRACKED AT THE AFT END.  REPAIRED IAW ABX DWG  K05056.
